On the representation of α-complete lattices

C. Chang; A. Horn

Fundamenta Mathematicae (1962)

  • Volume: 51, Issue: 3, page 253-258
  • ISSN: 0016-2736

How to cite


Chang, C., and Horn, A.. "On the representation of α-complete lattices." Fundamenta Mathematicae 51.3 (1962): 253-258. <http://eudml.org/doc/213695>.

author = {Chang, C., Horn, A.},
journal = {Fundamenta Mathematicae},
keywords = {ordered sets, lattices},
language = {eng},
number = {3},
pages = {253-258},
title = {On the representation of α-complete lattices},
url = {http://eudml.org/doc/213695},
volume = {51},
year = {1962},

AU - Chang, C.
AU - Horn, A.
TI - On the representation of α-complete lattices
JO - Fundamenta Mathematicae
PY - 1962
VL - 51
IS - 3
SP - 253
EP - 258
LA - eng
KW - ordered sets, lattices
UR - http://eudml.org/doc/213695
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.